Remarks on Chebyshev coordinates

Yu D. Burago, S. V. Ivanov, S. G. Malev

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Some results on the existence of global Chebyshev coordinates on a Riemannian two-manifold or, more generally, on an Aleksandrov surface M are proved. For instance, if the positive and the negative part of the integral curvature of M are less than 2π, then there exist global Chebyshev coordinates on M. Such coordinates help one to construct bi-Lipschitz maps between surfaces. Bibliography: 9 titles.

Original languageEnglish (US)
Pages (from-to)497-501
Number of pages5
JournalJournal of Mathematical Sciences
Volume140
Issue number4
DOIs
StatePublished - Jan 1 2007

Fingerprint

Chebyshev
Bibliographies
Lipschitz Map
Curvature

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Cite this

Burago, Y. D., Ivanov, S. V., & Malev, S. G. (2007). Remarks on Chebyshev coordinates. Journal of Mathematical Sciences, 140(4), 497-501. https://doi.org/10.1007/s10958-007-0429-2
Burago, Yu D. ; Ivanov, S. V. ; Malev, S. G. / Remarks on Chebyshev coordinates. In: Journal of Mathematical Sciences. 2007 ; Vol. 140, No. 4. pp. 497-501.
@article{a3ea7c3b6ce84f958e84d554fcbb9eca,
title = "Remarks on Chebyshev coordinates",
abstract = "Some results on the existence of global Chebyshev coordinates on a Riemannian two-manifold or, more generally, on an Aleksandrov surface M are proved. For instance, if the positive and the negative part of the integral curvature of M are less than 2π, then there exist global Chebyshev coordinates on M. Such coordinates help one to construct bi-Lipschitz maps between surfaces. Bibliography: 9 titles.",
author = "Burago, {Yu D.} and Ivanov, {S. V.} and Malev, {S. G.}",
year = "2007",
month = "1",
day = "1",
doi = "10.1007/s10958-007-0429-2",
language = "English (US)",
volume = "140",
pages = "497--501",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "4",

}

Burago, YD, Ivanov, SV & Malev, SG 2007, 'Remarks on Chebyshev coordinates', Journal of Mathematical Sciences, vol. 140, no. 4, pp. 497-501. https://doi.org/10.1007/s10958-007-0429-2

Remarks on Chebyshev coordinates. / Burago, Yu D.; Ivanov, S. V.; Malev, S. G.

In: Journal of Mathematical Sciences, Vol. 140, No. 4, 01.01.2007, p. 497-501.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Remarks on Chebyshev coordinates

AU - Burago, Yu D.

AU - Ivanov, S. V.

AU - Malev, S. G.

PY - 2007/1/1

Y1 - 2007/1/1

N2 - Some results on the existence of global Chebyshev coordinates on a Riemannian two-manifold or, more generally, on an Aleksandrov surface M are proved. For instance, if the positive and the negative part of the integral curvature of M are less than 2π, then there exist global Chebyshev coordinates on M. Such coordinates help one to construct bi-Lipschitz maps between surfaces. Bibliography: 9 titles.

AB - Some results on the existence of global Chebyshev coordinates on a Riemannian two-manifold or, more generally, on an Aleksandrov surface M are proved. For instance, if the positive and the negative part of the integral curvature of M are less than 2π, then there exist global Chebyshev coordinates on M. Such coordinates help one to construct bi-Lipschitz maps between surfaces. Bibliography: 9 titles.

UR - http://www.scopus.com/inward/record.url?scp=33845792099&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33845792099&partnerID=8YFLogxK

U2 - 10.1007/s10958-007-0429-2

DO - 10.1007/s10958-007-0429-2

M3 - Article

AN - SCOPUS:33845792099

VL - 140

SP - 497

EP - 501

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 4

ER -